Comment on ‘Jointness of growth determinants’ by Gernot Doppelhofer and Melvyn Weeks

Strachan, Rodney W. (2009) Comment on ‘Jointness of growth determinants’ by Gernot Doppelhofer and Melvyn Weeks. Journal of Applied Econometrics, 24 2: 245-247. doi:10.1002/jae.1050


Author Strachan, Rodney W.
Title Comment on ‘Jointness of growth determinants’ by Gernot Doppelhofer and Melvyn Weeks
Journal name Journal of Applied Econometrics   Check publisher's open access policy
ISSN 0883-7252
Publication date 2009-03
Sub-type Other
DOI 10.1002/jae.1050
Volume 24
Issue 2
Start page 245
End page 247
Total pages 3
Place of publication United Kingdom
Publisher John Wiley & Sons
Language eng
Subject 14 Economics
Abstract Doppelhofer and Weeks (2009) present a statistic designed to indicate the probability that pairs of regressors appear together or individually in a Bayesian model averaged linear regression. This comment presents an alternative measure that is designed to overcome some of the limitations of Doppelhofer and Weeks' statistic. Copyright © 2009 John Wiley & Sons, Ltd.
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 30 Sep 2010, 14:50:50 EST by Laura McTaggart on behalf of Faculty of Business, Economics & Law